JournalsrsmupVol. 122pp. 27–37

On the Regularity for Solutions of the Micropolar Fluid Equations

  • Elva Ortega-Torres

    Universidad Católica del Norte, Antofagasta, Chile
  • Marko Rojas-Medar

    Universidad del Bio-Bio, Chillan, Chile
On the Regularity for Solutions of the Micropolar Fluid Equations cover
Download PDF

Abstract

We give sufficient conditions on the kinematics pressure in order to obtain regularity and uniqueness of the weak solutions to the micropolar fluid equations.

Cite this article

Elva Ortega-Torres, Marko Rojas-Medar, On the Regularity for Solutions of the Micropolar Fluid Equations. Rend. Sem. Mat. Univ. Padova 122 (2009), pp. 27–37

DOI 10.4171/RSMUP/122-3